Klin Padiatr 1999; 211(6): 465-468
DOI: 10.1055/s-2008-1043836
© Georg Thieme Verlag KG Stuttgart · New York

Ventrikuläre Tachykardie nach Erythromycin-Gabe bei einem Neugeborenen mit angeborenem AV-BIock

Ventricular tachycardia after application of erythromycin in a newborn with congenital complete av-blockBenedikt  Brixius , Angelika  Lindinger , A.  Baghai , H. -G. Limbach , W.  Hoffmann
  • Abteilung für Pädiatrische Kardiologie, Universitätsklinik für Kinder- u. Jugendmedizin, Homburg/Saar
Further Information

Publication History

Publication Date:
13 March 2008 (online)

Abstract

This report is on a newborn with congenital complete av-block due to a maternal collagenosis. The intravenous application of erythromycin produced premature ventricular beats and non sustained ventricular tachycardias by prolongation of the QT interval. After discontinuation of the erythromycin application, the QT-interval normalised. Conclusion: In atrioventricular conduction disorders with severe bradycardia and prolongation of the QT interval, the application of erythromycin - if unavoidable - should be managed by slow intravenous infusion and with permanent ECG monitoring.

Zusammenfassung

Es wird über ein Neugeborenes mit angeborenem AV-Block III° bei mütterlicher Kollagenose berichtet. Die intravenöse Applikation von Erythromycin löste ventrikuläre Extrasystolen und selbstlimitierende ventrikuläre Tachykardien im Sinne von Torsades de pointe aus. Auch bei Applikation als Kurzinfusion über 30 Minuten traten ventrikuläre Extrasystolen auf. Nach Absetzen des Medikamentes wurden keine Arrhythmien mehr beobachtet; die QT-Zeit reduzierte sich auf Werte vor der Gabe.

    >